# SDR Y2PA2023080823040

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, MAINTENANCE FOUND THE SKIN IS GROUND OFF BETWEEN F.S. 1331-1338, BETWEEN L29L AND L29R.   MAINTENANCE IN KYIP REMOVED AND CUT OUT DAMAGED SKIN BETWEEN F.S. 1331-1338, L29L-
L29R, MAINTENANCE PERFORMED A HFEC INSPECTION OF THE AREA AND VERIFIED ALL DAMAGE WAS REMOVED. FABRICATED A INTERNAL DOUBLER FROM 2024 T3 0.025”, FILLERS FROM 2024 T3 0.063 AND AN EXTERNAL DOUBLER FROM 7075 T6 0.071”.
THEY TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-04 PARA. 8, FIGURE 9
